MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) CABLE, SURELINK¿ CABLE FOR DIAGNOSTIC CATHETER; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) CABLE, SURELINK¿ CABLE FOR DIAGNOSTIC CATHETER; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number M004560001P0
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mewatch wil be filed.(b)(4).
 
Event or Problem Description
It was reported that the blue seal on the package was open (peeled off).The device was not used in a procedure and there was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the cable was received in a sealed shipping pouch; the seal of the pouch was intact as well as the paper back and clear plastic front.No blue seal was present.It is suspected that the opened blue seal the customer reported was on the shipping box which was not returned.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion was unable to be determined.(b)(4).

Brand Name
CABLE, SURELINK¿ CABLE FOR DIAGNOSTIC CATHETER
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key7521858
Report Number2134265-2018-04378
Device Sequence Number11160432
Product Code DSA
UDI-Device Identifier08714729879664
UDI-Public08714729879664
Combination Product (Y/N)N
PMA/510(K) Number
K013598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2020
Device Model NumberM004560001P0
Device Catalogue Number560001P
Device Lot Number21647433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1